# SDR SWIA20230206

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 43,253 hours, 28,060 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Not Reported
- Condition: Dented
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STRUCTURE DENTED BY FS169.00 IN BETWEEN RADOME AND ACCESS PANEL 121 AL HAS BEEN EVALUATED AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-31. REFERENCE FOR CP 26143452 FOR INITAL DISCREPANCY. THIS IS A "MAJOR REPAIR". FORM M-337 INITIATED. (FILED CLOSED)REMOVED AND REPLACED THE FOLLOWING STRUCTURAL COMPONENTS, SKIN, SPLICE ANGLE, DOOR LAND PER DWG. 600-33052 REV F. DWG. 601R33010 REV J. SRM 51-21-00 SRM 51-25-00 SRM 51-40-11 SRM 51-42-06 SRM 51-42-10 SRM 51-42-20 SRM 51-42-21SRM 51-45-00. ALSO COMPLIED WITH TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR. FORM M-337 COMPLETED.ALL WORK WAS PERFORMED IN CONJUNCTION WITH MHIRJ MOBILE REPAIR TEAM. SEE ATTACHED FOR AIRCRAFT STATEMENT OF WORK.
